# SDR AALA202105249004

- Difficulty date: May 21, 2021
- Submitted: May 24, 2021
- Operation: Air carrier
- Aircraft: N119NN
- Make and model: Airbus A321-231
- Aircraft serial: 6222
- Aircraft time: 22,167 hours, 6,390 cycles
- System (JASC): 2916 · Hydraulic Reservoir, Main
- Part: Reservoir
- Condition: Low
- Location: Green Hyd
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: GREEN HYDRAULIC  RESERVOIR LOW LEVEL ECAM MESSAGE ALONG WITH #1 ENGINE GREEN HYDRAULIC SYSTEM PUMP LOWER PRESSURE MESSAGE. AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED ORD WHERE IT LANDED SAFELY WITHOUT FURTHER INCIDENT. MAINTENANCE SERVICED THE GREEN HYDRAULIC SYSTEM AND ACCOMPLISHED A SATISFACTORY LEAK AND OPERATIONAL CHECK PER AMM 12-12-29 AND 29-00-00-280-006.
